On a Cauchy-Jensen functional inequality.
Najati, Abbas ; Lee, Jung-Rye ; Park, Choonkil
Bulletin of the Malaysian Mathematical Sciences Society. Second Series, Tome 33 (2010), p. 253-263 / Harvested from The Electronic Library of Mathematics
Publié le : 2010-01-01
EUDML-ID : urn:eudml:doc:244401
@article{05712982,
     title = {On a Cauchy-Jensen functional inequality.},
     journal = {Bulletin of the Malaysian Mathematical Sciences Society. Second Series},
     volume = {33},
     year = {2010},
     pages = {253-263},
     zbl = {1193.39015},
     language = {en},
     url = {http://dml.mathdoc.fr/item/05712982}
}
Najati, Abbas; Lee, Jung-Rye; Park, Choonkil. On a Cauchy-Jensen functional inequality.. Bulletin of the Malaysian Mathematical Sciences Society. Second Series, Tome 33 (2010) pp. 253-263. http://gdmltest.u-ga.fr/item/05712982/